# SDR MASA200700099

- Difficulty date: February 12, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 8,510 hours, 6,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ASH 2908 PHX. - ABORTED TAKEOFF DUE TO LAV SMOKE WARNING AND ODOR OF SMOKE IN CABIN.  MX PERFORMED ENGINE RUNS.  NO DEFECTS NOTED.
